| Model Number |
82092-01 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible that as the stent was being deployed interaction with the anatomy and/or the delivery system was slightly pushed distally as the stent was being deployed resulting in the reported malposition of device (stent jumped into the aorta); however, this could not be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.The treatment appears to be related to the operational context of the procedure as the stent was snared and an omnilink stent was implanted without further issue to complete the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported the procedure was to treat the common carotid artery.During deployment, the xact stent jumped into the aorta.The stent was snared and an omnilink stent was implanted without further issue to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.